MEGAPTH

MEGAPTH Overdosage

teriparatide

Manufacturer:

Virchow Biotech

Distributor:

Maxxcare

Marketer:

Mega Lifesciences
Full Prescribing Info
Overdosage
Signs and symptoms: No cases of overdose were reported. Teriparatide has been administered in single doses of up to 100 mcg and in repeated doses of up to 60 mcg/day for 6 weeks. The effects of overdose that might be expected include delayed hypercalcemia and risk of orthostatic hypotension. Nausea, vomiting, dizziness and headache can also occur.
Overdose experience based on post-marketing spontaneous reports: There have been cases of medication error where the entire contents (up to 800 mcg) of the Teriparatide have been administered as multiple doses. Transient events reported have included nausea, weakness/lethargy and hypotension. In some cases, no adverse events occurred as a result of the overdose. No fatalities associated with overdose of Teriparatide have been reported.
Overdose management: There is no specific antidote for Teriparatide. Treatment of suspected overdose should include transitory discontinuation of teriparatide, monitoring of serum calcium, and implementation of appropriate supportive measures, such as hydration.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Already a member? Sign in